# SDR ABXA9600179

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: DO489824
- Condition: Cracked
- Location: Fs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE RIGHT CUSP WEB CRACKED AT FS 658.  REPLACED RIGHT CUSP WEB IAW DC-9 SRM 51-30-2 AND ABX EA NR FS-53-3689.
